MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM12040
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12040 endovascular stent graft allegedly experienced a failure to deploy and a misfire.This information was received from a single source.The malfunction involved a patient with no reported patient consequence.The patient was reported as a male weighing (b)(6) lbs.The patient¿s age was not reported.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12040 endovascular stent graft allegedly experienced a failure to deploy and a misfire.This information was received from a single source.The malfunction involved a patient with no reported patient consequence.The patient was reported as a male weighing 190 lbs.The patient¿s age was not reported.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed the device partially deployed.A definite root cause for the reported event could not be determined.The device is labeled for single use.H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8785993
Report Number2020394-2019-01489
Device Sequence Number2398552
Product Code PFV
UDI-Device Identifier04049519008639
UDI-Public(01)04049519008639
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM12040
Device Catalogue NumberFEM12040
Device Lot NumberANBX2693
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date10/07/2019
Patient Sequence Number1